# SDR DALA2025091206723

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 77,699 hours, 9,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON SEAT 31H.   REPAIRED WIRE AND CONNECTOR PER A330 AMM 33-51. OK FOR SERVICE. (7270632)
